# SDR DL733020424

- Difficulty date: April 10, 2002
- Submitted: April 23, 2002
- Operation: Air carrier
- Aircraft: N3301
- Make and model: Boeing 737347
- Aircraft serial: 23181
- Aircraft time: 47,503 hours, 32,898 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ON SEAT 12D INOP.  FOUND WIRES PULLED FROM CONNECTOR.  REWIRED CONNECTOR, LIGHT OPNS NORMAL.
